# SDR CA070521002

- Difficulty date: May 14, 2007
- Submitted: June 7, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Unit
- Part number: 70609
- Part serial: 1563
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: B, H, A

## Discrepancy

(CAN) THERE WAS A STAB TRIM RUNAWAY EVENT THAT OCCURRED. AN EMERGENCY WAS DECLARED AND A RETURN TO BASE. FURTHER AC DAMAGE AFTER SUCCESSFUL LANDING. BASED ON THE ATTACHED CREW REPORT, IT WAS A STAB TRIM RUNAWAY NOSE DOWN EVENT.  PLEASE NOTE THAT A DFDR DOWNLOAD WAS CARRIED OUT ON THIS AC AND A COPY OF THIS DOWNLOAD WILL BE SENT TO THE APPROPRIATE PEOPLE WITHIN MFG AS SOON AS IT BECOMES AVAILABLE TO ME.  THE NTSB ADVISED THAT THE FAA HAS REPORTED THIS AIRCRAFT DECLARED AN EMERGENCY DUE TO A STABILIZER TRIM PROBLEM.  THE AIRCRAFT WAS ON A SCHEDULED FLIGHT WHEN THE STAB TRIM RUNAWAY FAULT OCCURRED.  THE NTSB ALSO REPORTED THAT THE CREW FOLLOWED THE QRH PROCEDURES AND AIRCRAFT REACHED A NOSE-DOWN ATTITUDE BY THE TI
